CSpace  > 系统科学研究所
Reduction-based creative telescoping for fuchsian D-finite functions
Chen, Shaoshi1,2; van Hoeij, Mark3; Kauers, Manuel4; Koutschan, Christoph5
2018-03-01
Source PublicationJOURNAL OF SYMBOLIC COMPUTATION
ISSN0747-7171
Volume85Pages:108-127
AbstractContinuing a series of articles in the past few years on creative telescoping using reductions, we adapt Trager's Hermite reduction for algebraic functions to fuchsian D-finite functions whose singularities have real exponents. We develop a reduction-based creative telescoping algorithm for this class of functions, thereby generalizing our recent reduction-based algorithm for algebraic functions, presented at ISSAC 2016. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordD-finite function Integral basis Trager's reduction Telescoper
DOI10.1016/j.jsc.2017.07.005
Language英语
Funding ProjectNSFC[11501552] ; NSFC[11688101] ; Academy of Mathematics and Systems Science, CAS[2014-cjrwlzx-chshsh] ; National Science Foundation (NSF)[1618657] ; Austrian Science Fund (FWF)[F50-04] ; Austrian Science Fund (FWF)[Y464-N18] ; Austrian Science Fund (FWF)[W1214]
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied
WOS IDWOS:000413889700006
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29119
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, KLMM, AMSS, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Florida State Univ, Dept Math, Tallahassee, FL 32306 USA
4.Johannes Kepler Univ Linz, Inst Algebra, Altenberger Str 69, A-4040 Linz, Austria
5.Austrian Acad Sci, RICAM, Altenberger Str 69, A-4040 Linz, Austria
Recommended Citation
GB/T 7714
Chen, Shaoshi,van Hoeij, Mark,Kauers, Manuel,et al. Reduction-based creative telescoping for fuchsian D-finite functions[J]. JOURNAL OF SYMBOLIC COMPUTATION,2018,85:108-127.
APA Chen, Shaoshi,van Hoeij, Mark,Kauers, Manuel,&Koutschan, Christoph.(2018).Reduction-based creative telescoping for fuchsian D-finite functions.JOURNAL OF SYMBOLIC COMPUTATION,85,108-127.
MLA Chen, Shaoshi,et al."Reduction-based creative telescoping for fuchsian D-finite functions".JOURNAL OF SYMBOLIC COMPUTATION 85(2018):108-127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Shaoshi]'s Articles
[van Hoeij, Mark]'s Articles
[Kauers, Manuel]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Shaoshi]'s Articles
[van Hoeij, Mark]'s Articles
[Kauers, Manuel]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Shaoshi]'s Articles
[van Hoeij, Mark]'s Articles
[Kauers, Manuel]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.